MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM ALTEA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM ALTEA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11344915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.The root cause has not been identified.A supplemental report will be submitted upon the receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of a patient injury involving the magnetom altea system.Per the received information, the patient received a 25mm x 25mm burn on the right shoulder during an mri examination using a third-party electrode heart monitoring device.Siemens healthineers has requested additional information regarding the event and the extent of the patient¿s injury.The additional information is pending receipt as of the date of this report.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause could not be determined.It was stated that a patient obtained a 25mmx25mm burn on the right shoulder during an mr examination where a 3rd party electrode heart monitoring device was used.The severity of the patient's burn is still unknown.It is also unknown if any medical intervention was necessary.The used electrode was cardinal health kendall 935 or 855.For investigation siemens requested details about the patient's injury and the following data: dicom images.Questionnaire ((b)(4)).Developer save log.System qa, coil qa and test tools results.Siemens was informed that the customer is unwilling to provide any additional information regarding this complaint.They did not believe that this was an issue for siemens healthineers to deal with.Therefore, no investigation of this complaint was possible.From the complaint description, the patient's burn might have been caused by the electrodes used during the measurement.

Brand Name
MAGNETOM ALTEA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
henkestrasse 127
erlangen 91052
GM   91052
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22976145
Report Number3002808157-2025-00025
Device Sequence Number21219687
Product Code LNH
UDI-Device Identifier04056869230719
UDI-Public(01)04056869230719
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11344915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown